# SDR SWIA201641810

- Difficulty date: January 3, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 31,237 hours, 26,129 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599AB FROM LT AILERON CHAFED.  R & R LT AILERON PANEL 599AB IAW SRM.
